BibTeX record journals/is/BonczekW77

download as .bib file

@article{DBLP:journals/is/BonczekW77,
  author    = {Robert H. Bonczek and
               Andrew B. Whinston},
  title     = {A generalized mapping language for network data structures},
  journal   = {Inf. Syst.},
  volume    = {2},
  number    = {4},
  pages     = {171--185},
  year      = {1977},
  url       = {https://doi.org/10.1016/0306-4379(77)90006-0},
  doi       = {10.1016/0306-4379(77)90006-0},
  timestamp = {Sat, 20 May 2017 00:24:07 +0200},
  biburl    = {https://dblp.org/rec/journals/is/BonczekW77.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics